# SDR DALA2025121709180

- Difficulty date: December 11, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50058
- Aircraft time: 13,363 hours, 6,205 cycles
- Engine: PW1524G
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Spinner
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FAINT DIRTY/ MUSTY ODOR DETECTED FOR 5 MIN ON CLIMB THROUGH FL180 DURING WING A/I TEST. STRONGER ODOR DETECTED ON FLIGHT DECK AND GALLEYS FROM 6000FT TO LANDING IN IMC AND RAIN. FOUND OIL IN #1 AND #2 ENG SPINNER REMOVED/ REPLACED BOTH FAN SHAFT SEALS PER PW 1500G-OEM MANUAL 72-00-11-01A COMPLETED DUAL ENG WATER WASH PER WC 7200-9001-02 AND 01 MCC VERBAL ABOVE WORK CARDS ONLY USED AS REFERENCES WIP (ROWE 452225) C/W ALL NO GO ODI STEPS PER ODI CHECKLIST REF LOG 1345971. MCC NOTIFIED. (LP# 7974994)
